# SDR ASOA201102062

- Difficulty date: October 30, 2011
- Submitted: November 3, 2011
- Operation: Air carrier
- Aircraft: N760EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10212
- Aircraft time: 16,761 hours, 11,616 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Galley/Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

BURNING ODOR IN COCKPIT AT CRUISE FLIGHT COMING FROM CAPTAIN'S WINDSHIELD  ACFT DIVERTED.    SMOKE ODOR WAS FROM THE FAILURE OF THE GALLEY/LAVATORY EXHAUST FAN.  WINDSHEILD HEAT OPS CHECKED GOOD IAW AMM 30-41-01.
